iv'e was told 2 weeks ago,after i had a blood test done,iv'e got too much blood in my body and too much b12 and my thyroid is all over the place.i'am on eurtroxsig iv'e been on them for about a 1 year,i have red spots over me some are big some are small....im get my blood test done again in may to see whats going on,i get head spins all the time and hot even when the weather is cold i still get hot not all the time but every day of and on,i don't have any engine im losing heaps of hair and i always getting headache and heaps more things...i need help?dose anyone know anything about whats wrong with me...
No experience with such symptoms, so I won't attempt an answer for you, but other members will want to know the actual results from your blood tests, along with reference ranges, if possible. Also, how much Eutroxig are you taking daily?
What did the doctor say you should be doing while waiting for the next appointment? Any changes in meds? And why so long for next appointment?
my doctor she wants me to wait 3 months then do another blood test to see whats going on with my blood and b12....my doctor told me that b12 in everyone's should have 500 to 600 mine is 1600,iand my blood was black,and she said ive got way to much.im not taking my eutroxig for now ill wait to see what happens after my nexts blood test,if it comes back the same she wants to start a treatment, she all so said ive got to much acid,and my thyroids is all over the place..she told me i will never need any b12 for the rest of my life.because of the b12 i just dont want to do anything and tried all the time,with my meds i can keep taking them cause there pain killers for my back and neck and thats all im taking. and thats about all she said o do while i wait for the nexts test...i have 1 cup of coffee and water and water pump and juice,
I don't have experience with why you would have too much blood in your body,but I do know that happens sometimes. I've read that it can be caused by acid reflux and low oxygen levels, as well as many other things. There is a condition in which the bone marrow produces too many red blood cells; you might want to research Polycythemia, which can cause some of your symptoms.
In regards to the B12 - I have never found anything that says B12 is toxic if levels are too high; however, I found the following at this website:
"The Institute of Medicine of the National Academy of Sciences did not establish a Tolerable Upper Intake Level for this vitamin because Vitamin B12 has a very low potential for toxicity. The Institute of Medicine states that "no adverse effects have been associated with excess vitamin B12 intake from food and supplements in healthy individuals".
I totally disagree with your doctor regarding the optimal B12 in the system. I take B12 shots because I can't keep my levels up. When they were only 500-600, I felt horrible. The range is generally set by the lab performing the test - the range at my lab is 200 - 1100; I need to be at the 1100.......
As gimel stated - please post whatever thyroid tests were done, along with results and reference ranges, since these vary lab to lab and must come from your own report.
Your symptoms sound remarkably like hypothyroidism, so until we can see your recent thyroid labs, I can't really comment too much.
If it were me, I'd get a second opinion. If you have Polycythemia Vera (and it sounds like you do) it can make your blood to be so thick that it can cause you to have a stroke or heart attack if not treated rapidly when you become symtomatic. The B-12 in your system is not being used, so it sits there and accumulates (but no worries as it is water soluble and it flushes easily from your system.) The biggest worry is the sheer volume of red blood cells building up in your bloodstream. Like a crowded freeway, soon there are so many that they engorge your system and can't carry things like thyroid hormones and body wastes to where they need to go. Your spleen and liver swell, your kidneys can't filter blood properly and uric acid builds up causing gout, joint pain, leg swelling, etc. and you begin to itch everywhere. Blood flow to your brain slows causing headaches, memory issues, and confusion. Your system is so overloaded that teeny blood vessels begin to break causing small red dots (petechiae) all over -first in your face, than the rest of your body. Unchecked, this engorgement can cause internal bleeding, esophageal varicies (a type of varicose vein in your food tube that can rupture, causing you to vomit blood and potentially bleed to death), or bleeding into the eye causing blindness.
The cool thing is, even though they often don't know the cause, it's easy to manage. -You simply go on a low-sodium diet and have 350-500 ml of blood drained from your body. Most patients have rapid relief of pain and within a few weeks, they began to feel well. If this is what you have, it needs to be monitored carefully and regularly -not in three months!
You may find you do not have thyroid problems at all once your system readjusts to blood that flows better...Good luck and let us know how you do! ~MM
People took quite a bit of their time to provide you with very helpful information, and you never bothered to come back and give feedback that could be helpful to others in your same predicament. Shameful. I suppose you could be excused if you died.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.